Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from jock itch, urticaria, abdominal bloating. Feeling fatigued, sick, gaining weight. Treated for H.Pylori. Any suggestion?

Dear Doctor, I think I am suffering from yeast infection as I have jock itch, urticaria , abdominal bloating and unformed urgent greasy stools which float. I also get gnawing in epigastrium when hungry. I have also put on unnecessary weight and feel dull and fatigued. My thyroid tests are normal. I had H.Pylori and have taken treatment for the same. I had also taken a systemic course of antifungal, but has not helped. Could you suggest what I should do. Also please suggest naturopathy or home remedies for the same. Thanks. PMB
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that this is nothing to worry if I would be your doctor then I would treat this with the following medicine 1) Tab Omeprazole 40 mg once in day for three week 2) Tab Chlordiazepoxide three times in day, keep the stress level low and stop worrying for this, have a nice day.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor